MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6LPC
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the cuff was refilling without being attached, and some liquid was getting in.The device inflated at night while the patient was on vent, and deflated at night.Over the past few weeks there had been air reported in the cuff even after the device deflated.It was indicated that it was going on with the previous tube and now with this one that had been in for 2 weeks.There was no reported patient outcome.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key10813994
Report Number2936999-2020-00844
Device Sequence Number3526440
Product Code JOH
UDI-Device Identifier60884522007134
UDI-Public60884522007134
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6LPC
Device Catalogue Number6LPC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1